Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Cystic ovaries. Had an abortion. Taken Ipill after unsafe sex. Help?

Hi I am married for 6 years now and had abortion (2 months ) on 2007 january. After that I started having less Flow. My last 2 period were very less only 2 to 3 drops on second day. I went to Gynecologist and she diaognised with Cyst on both the overies. I have started my medication. I am takinng Oosure tablets. Please advice do I have to take I- Pill if I had unprotected sex with my husband. I again got pregnent on november and had abortion.
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Radiologist 's  Response
May 2014
Thanks for writing in.

Please remember that Ipill is an emergency contraceptive solution for unprotected sex and not to be used as a regular method. Ipill contains high amount of hormone and if used regularly, will give you cystic ovarian disease. You already have cystic ovarian disease. Please consult your gynecologist to find an alternative keeping in mind your polycystic ovary.

Hope this helps.
Answered: Tue, 9 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor